# SDR FDEA201706261761

- Difficulty date: June 26, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 53,786 hours, 27,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 377.7,  LBL 24.75 - 58.22, FLOORBEAM CORRODED.   REPAIRED THE FLOORBEAM IAW EA  F-5310- T0333967 P1.   MAJOR REPAIR IAW GMM 6-2-100.
